Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Selsun shampoo for dandruff and hairloss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi, i just chatting before 3 mints, my hair loss probs, wat can i do, pls tell me,
Doctor :   Can you mention your age, weight, and occupation?
User :   i already mentioned
Doctor :   How many hairs are you losing per day?
Doctor :   Yes, but as I am a different doctor, I am not aware of the previous session.
Doctor :   Ok
Doctor :   a loss of 80-100 hairs per day is considered normal.
Doctor :   Do you have any hereditary baldness in your family?
User :   yes, my grandfather
Doctor :   Your age? do you have dandruff or itching in the scalp?
User :   my age-25
Doctor :   The most common cause for hair loss could be stress or nutritional deficiency.
User :   i think dandruff probs, i have more dand
User :   dandruff
Doctor :   You should take a high protein diet like paneer, beans, whole milk, pulses, soya
User :   ok
Doctor :   You can use Selsun shampoo.
Doctor :   That should be used twice a week
Doctor :   It helps with dandriff.
Doctor :   dandruff
Doctor :   Try to avoid excess sun exposure and stress.
Doctor :   Also try not to use chemical styling products on the hair.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor